Alert archive / New Mexico / Red Flag Warnings in 2011
Red Flag Warning 12, NWS El Paso, TX
NWS El Paso, TX issued this red flag warning at Mar 20, 2011, 7:20 AM MDT for 8 counties in New Mexico; El Paso County, Hudspeth County, Texas. It took effect at Mar 21, 2011, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 20, 2011, 7:20 AM MDT (13:20 UTC)
- In effect from
- Mar 21, 2011, 12:00 PM MDT
- Expired
- Mar 21, 2011, 8:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS El Paso, TX
Counties Catron County, NM, Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Lincoln County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX
The radar
The El Paso radar (KEPZ), 84 km from the middle of the area, began a volume at 13:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 1.3 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3738 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- -36 m²/s²
- 0-3 km storm-relative helicity
- -17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
952 WWUS84 KEPZ 201320 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 720 AM MDT SUN MAR 20 2011 ...THE FIRE WEATHER WATCH FOR MONDAY AFTERNOON AND EARLY EVENING HAS BEEN UPGRADED TO A RED FLAG WARNING FOR SOUTHWESTERN NEW MEXICO AND THE LOWLANDS OF SOUTHERN NEW MEXICO ALONG WITH EL PASO COUNTY OF FAR WEST TEXAS FOR SUSTAINED WINDS OVER 20 MPH AND RELATIVE HUMIDITIES UNDER 15 PERCENT... .A MODERATELY STRONG TROUGH OF LOW PRESSURE ALOFT OFF THE WESTERN COAST OF THE UNITED STATES WILL MOVE INTO THE SOUTHWESTERN PORTION OF THE UNITED STATES MONDAY WITH INCREASED WEST SOUTHWEST WINDS AT THE SURFACE AND ALOFT. IN ADDITION...THIS SYSTEM WILL INCREASE THE SURFACE PRESSURE GRADIENT OVER THE STATE OF NEW MEXICO MIXING DOWN DRY HIGHER MOMENTUM WINDS ACROSS THE BORDERLAND...AGGRAVATING THE ALREADY HIGH FIRE DANGER ACROSS SOUTHERN AND SOUTHWESTERN NEW MEXICO AND FAR WEST TEXAS. NMZ110>112-TXZ055-210100- /O.UPG.KEPZ.FW.A.0010.110321T1800Z-110322T0200Z/ /O.NEW.KEPZ.FW.W.0012.110321T1800Z-110322T0200Z/ SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS- SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-EL PASO- 720 AM MDT SUN MAR 20 2011 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM MDT MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * LOCATION...ALL OF SOUTHWESTERN NEW MEXICO AND THE LOWLANDS OF SOUTHERN NEW MEXICO AS WELL AS EL PASO COUNTY OF FAR WEST TEXAS. * WINDS...SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER WITH GUSTS EXCEEDING 35 MPH. * RELATIVE HUMIDITY...EXPECT HUMIDITIES OF 15 PERCENT OR LESS AND AS LOW AS SINGLE DIGITS IN THE LOWLANDS * TIMING...FROM NOON MONDAY UNTIL 8 PM MONDAY EVENING. * REMARKS...FIRE DANGER REMAINS HIGH TO VERY HIGH IN AREAS EXPERIENCING SEVERE TO EXTREME DROUGHT PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$ NMZ113-TXZ056-210100- /O.NEW.KEPZ.FW.W.0012.110321T1800Z-110322T0200Z/ CAPITAN AND SACRAMENTO MOUNTAINS-HUDSPETH- 720 AM MDT SUN MAR 20 2011 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A RED FLAG WARNING WHICH ADJOINS THE WARNING ABOVE...AND IS IN EFFECT FROM NOON TO 8 PM MDT MONDAY. * LOCATION...HUDSPETH COUNTY OF FAR WEST TEXAS AND THE SACRAMENTO MOUNTAINS OF OTERO COUNTY NEW MEXICO HAVE BEEN ADDED TO WARNING AREA LISTED ABOVE. * WINDS...SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER WITH GUSTS EXCEEDING 35 MPH. * RELATIVE HUMIDITY...EXPECT HUMIDITIES OF 15 PERCENT OR LESS. * TIMING...FROM NOON MONDAY UNTIL 8 PM MONDAY EVENING. * REMARKS...FIRE DANGER REMAINS HIGH TO VERY HIGH IN AREAS EXPERIENCING SEVERE TO EXTREME DROUGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$
2 follow-up statements
755 WWUS84 KEPZ 210202 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 802 PM MDT SUN MAR 20 2011 ...A RED FLAG WARNING IS IN EFFECT MONDAY FOR THE GILA AND LINCOLN NATIONAL FORESTS...SOUTHWEST AND SOUTHERN LOWLANDS OF NEW MEXICO INCLUDING THE BOOTHEEL...LOWER RIO GRANDE VALLEY...TULAROSA BASIN...AND EL PASO AND HUDSPETH COUNTIES IN FAR WEST TEXAS FOR SUSTAINED WINDS OVER 20 MPH AND RELATIVE HUMIDITIES UNDER 15 PERCENT... ...A FIRE WEATHER WATCH IS IN EFFECT TUESDAY FOR THE SOUTHWEST AND SOUTHERN LOWLANDS OF NEW MEXICO INCLUDING THE BOOTHEEL...LOWER RIO GRANDE VALLEY...TULAROSA BASIN...AND EL PASO AND HUDSPETH COUNTIES IN FAR WEST TEXAS FOR SUSTAINED WINDS OVER 20 MPH AND RELATIVE HUMIDITIES UNDER 15 PERCENT... .A MODERATELY STRONG TROUGH OF LOW PRESSURE ALOFT OFF THE WESTERN COAST OF THE UNITED STATES...MOVING INTO THE SOUTHWESTERN PORTION OF THE UNITED STATES MONDAY...WILL BRING INCREASING WEST TO SOUTHWEST WINDS ALOFT OVER THE REGION. SPRING SURFACE HEATING WILL ALLOW THESE WINDS TO MORE EFFICIENTLY MIX DOWN NEAR THE SURFACE. SYSTEM WILL ALSO STRENGTHEN THE SURFACE PRESSURE GRADIENT OVER THE STATE OF NEW MEXICO...CONTRIBUTING TO STRENGTHENING 20-FOOT WINDS EVEN FURTHER OVER OUR AREA. THIS WILL AGGRAVATE THE ALREADY HIGH FIRE DANGER ACROSS SOUTHERN AND SOUTHWESTERN NEW MEXICO AND FAR WEST TEXAS FOR THE NEXT COUPLE OF DAYS. NMZ111-112-TXZ055-056-211500- /O.NEW.KEPZ.FW.A.0011.110322T1700Z-110323T0100Z/ /O.CON.KEPZ.FW.W.0012.110321T1800Z-110322T0200Z/ SOUTHWEST DESERTS AND LOWLANDS- SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-EL PASO- HUDSPETH- 802 PM MDT SUN MAR 20 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT MONDAY... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT MONDAY * LOCATION...ALL OF SOUTHWESTERN NEW MEXICO AND THE LOWLANDS OF SOUTHERN NEW MEXICO AS WELL AS EL PASO COUNTY OF FAR WEST TEXAS. * WINDS...SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER WITH GUSTS EXCEEDING 35 MPH. * RELATIVE HUMIDITY...EXPECT HUMIDITIES OF 15 PERCENT OR LESS AND AS LOW AS SINGLE DIGITS IN THE LOWLANDS * TIMING...FROM NOON MONDAY UNTIL 8 PM MONDAY EVENING. * REMARKS...FIRE DANGER REMAINS HIGH TO VERY HIGH IN AREAS EXPERIENCING SEVERE TO EXTREME DROUGHT PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ NMZ110-113-211500- /O.CON.KEPZ.FW.W.0012.110321T1800Z-110322T0200Z/ SOUTHWEST MOUNTAINS-CAPITAN AND SACRAMENTO MOUNTAINS- 802 PM MDT SUN MAR 20 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT MONDAY... * LOCATION...THE GILA AND LINCOLN NATIONAL FORESTS...INCLUDING THE ALDO LEOPOLD WILDERNESS...CAPITAN AND SACRAMENTO MOUNTAINS. * WINDS...SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER WITH GUSTS EXCEEDING 35 MPH. * RELATIVE HUMIDITY...EXPECT HUMIDITIES OF 15 PERCENT OR LESS AND AS LOW AS SINGLE DIGITS IN THE LOWLANDS * TIMING...FROM NOON MONDAY UNTIL 8 PM MONDAY EVENING. * REMARKS...VERY HIGH FIRE DANGER REMAINS IN THESE AREAS EXPERIENCING SEVERE TO EXTREME DROUGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$ TRIPOLI
210 WWUS84 KEPZ 211247 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 647 AM MDT MON MAR 21 2011 ...A RED FLAG WARNING IS IN EFFECT TODAY FOR THE GILA AND LINCOLN NATIONAL FORESTS...SOUTHWEST AND SOUTHERN LOWLANDS OF NEW MEXICO INCLUDING THE BOOTHEEL...LOWER RIO GRANDE VALLEY... TULAROSA BASIN...AND EL PASO AND HUDSPETH COUNTIES IN FAR WEST TEXAS FOR SUSTAINED WINDS OVER 20 MPH AND RELATIVE HUMIDITIES UNDER 15 PERCENT... ...A FIRE WEATHER WATCH IS IN EFFECT TUESDAY FOR THE SOUTHWEST AND SOUTHERN LOWLANDS OF NEW MEXICO INCLUDING THE BOOTHEEL... LOWER RIO GRANDE VALLEY...TULAROSA BASIN...AND EL PASO AND HUDSPETH COUNTIES IN FAR WEST TEXAS FOR SUSTAINED WINDS OVER 20 MPH AND RELATIVE HUMIDITIES UNDER 15 PERCENT... .A MODERATELY STRONG TROUGH OF LOW PRESSURE ALONG THE WEST COAST...MOVING INTO THE SOUTHWESTERN PORTION OF THE UNITED STATES TODAY...WILL BRING INCREASING WEST TO SOUTHWEST WINDS ALOFT OVER THE REGION. SPRING SURFACE HEATING WILL ALLOW THESE WINDS TO MORE EFFICIENTLY MIX DOWN NEAR THE SURFACE. SYSTEM WILL ALSO STRENGTHEN THE SURFACE PRESSURE GRADIENT OVER THE STATE OF NEW MEXICO...CONTRIBUTING TO STRENGTHENING 20-FOOT WINDS EVEN FURTHER OVER OUR AREA. THIS WILL AGGRAVATE THE ALREADY HIGH FIRE DANGER ACROSS SOUTHERN AND SOUTHWESTERN NEW MEXICO AND FAR WEST TEXAS FOR THE NEXT COUPLE OF DAYS. NMZ111-112-TXZ055-056-220200- /O.CON.KEPZ.FW.W.0012.110321T1800Z-110322T0200Z/ /O.CON.KEPZ.FW.A.0011.110322T1700Z-110323T0100Z/ SOUTHWEST DESERTS AND LOWLANDS- SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-EL PASO- HUDSPETH- 647 AM MDT MON MAR 21 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. * LOCATION...ALL OF SOUTHWESTERN NEW MEXICO AND THE LOWLANDS OF SOUTHERN NEW MEXICO AS WELL AS EL PASO COUNTY OF FAR WEST TEXAS. * WINDS...SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER WITH GUSTS EXCEEDING 35 MPH. * RELATIVE HUMIDITY...EXPECT HUMIDITIES OF 15 PERCENT OR LESS AND AS LOW AS SINGLE DIGITS IN THE LOWLANDS * TIMING...THE RED FLAG WARNING FROM NOON MONDAY UNTIL 8 PM MONDAY EVENING. THE FIRE WEATHER WATCH IS IN EFFECT FROM 11 AM TUESDAY MORNING UNTIL 7 PM TUESDAY EVENING * REMARKS...FIRE DANGER REMAINS HIGH TO VERY HIGH IN AREAS EXPERIENCING SEVERE TO EXTREME DROUGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ NMZ110-113-220200- /O.CON.KEPZ.FW.W.0012.110321T1800Z-110322T0200Z/ SOUTHWEST MOUNTAINS-CAPITAN AND SACRAMENTO MOUNTAINS- 647 AM MDT MON MAR 21 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING. * WINDS...SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER WITH GUSTS EXCEEDING 35 MPH. * RELATIVE HUMIDITY...EXPECT HUMIDITIES OF 15 PERCENT OR LESS AND AS LOW AS SINGLE DIGITS IN THE LOWLANDS * TIMING...FROM NOON TODAY UNTIL 8 PM THIS EVENING. * REMARKS...VERY HIGH FIRE DANGER REMAINS IN THOSE AREAS EXPERIENCING SEVERE TO EXTREME DROUGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this red flag warning went out at Mar 20, 4:59 AM MDT, 2 hours 21 minutes earlier.
Area forecast discussion, Mar 20, 4:59 AM MDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
459 AM MDT SUN MAR 20 2011
.SYNOPSIS...
OUR SUNNY WARM WEATHER WILL CONTINUE TODAY...ON MONDAY AND TUESDAY
AN APPROACHING UPPER LEVEL STORM SYSTEM WILL GIVE US WINDY
AFTERNOONS WITH SOME BLOWING DUST. WE'LL SEE NEAR NORMAL
TEMPERATURES FROM WEDNESDAY THROUGH THE END OF THE WEEK WITH
PLENTY OF SUNNY DRY WEATHER.
&&
.DISCUSSION...
MORE SUNNY WARM WEATHER EXPECTED THROUGH AT LEAST TUESDAY. TODAY
WE WILL SEE HIGHS RUNNING AROUND EIGHT TO TEN DEGREES ABOVE
NORMAL. WITH SUCH WARM TEMPERATURES WE WILL BE ABLE TO MIX TO
AROUND 600 MB. THIS HIGH MIXING LEVEL WILL ALLOW SOME OF THE
MODERATELY STRONGER WINDS ALOFT TO MIX DOWN TO THE SURFACE. SO WE
WILL SEE BREEZY WINDS THIS AFTERNOON. ON MONDAY AN UPPER LEVEL
TROUGH CURRENTLY CAUSING PROBLEM IN CALIFORNIA WILL BEGIN TO MOVE
IN OUR DIRECTION. THIS WILL BE A TYPICAL SPRING TIME (TODAY IS THE
FIRST DAY OF SPRING) TROUGH FOR US. IT WILL GIVE US A FEW INCREASED
CLOUDS AND LOTS OF WINDS. RIGHT NOW THIS SYSTEM CONTINUES TO BE
MISSED TIMED WITH THE STRONGER WINDS COMING ACROSS DURING THE
OVERNIGHT HOURS...BUT WE WILL SEE SOME PRETTY STRONG WINDS ON
MONDAY AND AGAIN ON TUESDAY. THE WINDS ON MONDAY MAY APPROACH
ADVISORY LEVELS...BUT FOR NOW I HAVE KEPT THEM JUST BELOW THAT
LEVEL. TUESDAY'S WINDS WILL START OFF STRONG BUT WILL SLOWLY
WEAKEN AS WE MOVE THROUGH THE DAY. BLOWING DUST MAY BE A PROBLEM
ON MONDAY...BUT NOT SO MUCH ON TUESDAY AS THE UPPER TROUGH PULLS
THROUGH AND DRAGS A PACIFIC COLD FRONT ACROSS THE REGION. THE
COOLER AIR HAS A TENDENCY TO SUPPRESS MUCH OF THE BLOWING DUST.
HIGHS ON MONDAY WILL RUN AROUND TEN TO TWELVE DEGREES ABOVE
NORMAL...BUT ON TUESDAY WE WILL SEE HIGHS ONLY A COUPLE OF DEGREES
ABOVE NORMAL.
FOR WEDNESDAY THROUGH FRIDAY WE WILL SEE A SLOW WARMING TREND EACH
DAY. SINCE IT IS TOWARD THE END OF MARCH IT WON'T TAKE MUCH TO
KICK OUR WINDS UP...SO EACH DAY WILL SEE BREEZY TO WINDY AFTERNOON
CONDITIONS. RIGHT NOW IT IS LOOKING LIKE FRIDAY WILL HAVE THE BEST
CONDITIONS FOR WINDS. THE WEEKEND LOOKS DRY FOR NOW AS ANOTHER
TROUGH MOVES ACROSS NEW MEXICO...WHICH WILL OF COURSE MEAN MORE
WINDS AND SLIGHTLY COOLER TEMPERATURES.
&&
.AVIATION...20/12Z-21/12Z
VFR CONDITIONS EXPECTED FOR THE NEXT 24 HOURS. AFTERNOON WINDS
WILL BE BREEZY 12 TO 22 KNOTS FROM THE SOUTHWEST. THIS WILL GIVE
US SOME MODERATE TURBULENCE NEAR AND DOWNWIND OF AREA MOUNTAINS. MUCH
STRONGER WINDS ARE EXPECTED MONDAY AFTERNOON.
&&
.FIRE WEATHER...
MORE DRY WINDY CONDITIONS EXPECTED FOR THE NEXT THREE DAYS. MIN
RH'S FOR THIS WEEK WILL RUN IN THE SINGLE DIGITS IN THE LOWLANDS
AND IN THE LOW TO MID TEENS IN THE MOUNTAINS. TODAY'S WINDS WILL
APPROACH CRITICAL VALUES...BUT SHOULD STAY JUST BELOW THEM. ON
MONDAY AN APPROACHING UPPER LEVEL STORM SYSTEM WILL TIGHTEN UP
BOTH THE WINDS ALOFT AND OUR SURFACE GRADIENTS SO WE CAN EXPECT
VERY WINDY CONDITIONS ON BOTH MONDAY AND TUESDAY...A FIRE WEATHER
WATCH IS IN PLACE FOR MONDAY...JUST ENOUGH COOLING MAY TAKE PLACE
TO AVOID A RED FLAG FOR TUESDAY. THE REST OF THE WEEK WILL SEE
MORE DRY CONDITIONS...BUT WITH SLIGHTLY COOLER TEMPERATURES AND
WINDS RUNNING AT OR JUST BELOW RED FLAG CONDITIONS.
&&
.PRELIMINARY POINT TEMPS/POPS...
EL PASO 83 54 84 56 76 / 0 0 10 10 0
SIERRA BLANCA TX 85 52 86 59 77 / 0 0 10 10 0
LAS CRUCES 82 51 82 54 75 / 0 0 0 10 0
ALAMOGORDO 82 50 81 52 72 / 0 0 0 10 0
CLOUDCROFT 60 38 59 40 53 / 0 0 10 10 0
TRUTH OR CONSEQUENCES 81 46 78 48 73 / 0 0 0 10 0
SILVER CITY 71 40 66 37 60 / 0 0 0 10 0
DEMING 81 45 79 49 73 / 0 0 0 10 0
LORDSBURG 83 45 81 48 71 / 0 0 0 10 0
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
FOR NMZ110>112.
TX...FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
FOR TXZ055.
&&
BRICEHazardous weather outlook, Mar 20, 6:02 AM MDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 602 AM MDT SUN MAR 20 2011 NMZ022>025-030>032-TXZ055-056-211215- SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION- TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS- SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- SOUTHERN DESERT-EL PASO-HUDSPETH- 602 AM MDT SUN MAR 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WE WILL SEE WINDY CONDITIONS ON BOTH MONDAY AND TUESDAY. MONDAY WE COULD SEE AREAS OF BLOWING DUST WHICH WILL MAKE DRIVING HAZARDOUS. WE MAY SEE MORE WINDS BY THE END OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Red Flag Warnings in New Mexico, 2011Red Flag Warnings in Texas, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.